A note on absolute weighted mean summability factors

Hüseyin Bor 1  and Hikmet Özarslan 1
  • 1 Erciyes University

Abstract

In this paper we have proved a main theorem concerning the | $$\bar N$$ , p n; δ |k summability methods, which generalizes a result of Bor and Özarslan [3].

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] H. Bor: “On two summability methods”, Math. Proc. Cambridge Philos. Soc., Vol. 97, (1985), pp. 147–149. http://dx.doi.org/10.1017/S030500410006268X

  • [2] H. Bor: “On local property of | \(\bar N\) , p n; δ |k summability of factored Fourier series”, J. Math. Anal. Appl., Vol. 179, (1993), pp. 646–649. http://dx.doi.org/10.1006/jmaa.1993.1375

  • [3] H. Bor and H.S. Özarslan: “On the quasi power increasing sequences”, J. Math. Anal. Appl., Vol. 276, (2002), pp. 924–929. http://dx.doi.org/10.1016/S0022-247X(02)00494-8

  • [4] T.M. Flett: “On an extension of absolute summability and some theorems of Little-wood and Paley”, Proc. London Math. Soc., Vol. 7, (1957), pp. 113–141.

  • [5] T.M. Flett: “Some more theorems concerning the absolute summability of Fourier series”, Proc. London Math. Soc., Vol. 8, (1958), pp. 357–387.

  • [6] G.H. Hardy: Divergent Series, Oxford University Press, Oxford, 1949.

  • [7] L. Leindler: “A new application of quasi power increasing sequences”, Publ. Math. Debrecen, Vol. 58, (2001), pp. 791–796.

OPEN ACCESS

Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.

Search